MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a navio-assisted tka surgery, it was found that the tip of the navio bone pin 4.0mm x 127mm was chipped.The procedure was finished with a smith and nephew back up device without significant delays.The patient was not harmed.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).Section: h3, h6: the navio bone pin 4.0mm x 127mm, part number 01008, l/n tu59051-01 used for treatment was returned for evaluation.The exterior condition shows no wear.The reported problem was not confirmed.A relationship between the reported event and the device could not be established.The reported problem was not visually confirmed.There was no wear on the device.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.Although the reported problem was not confirmed, no reasonable contributing factors could be identified based on the received complaint information and investigation results.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11992352
Report Number3010266064-2021-00445
Device Sequence Number3201779
Product Code OLO
UDI-Device Identifier00885556628737
UDI-Public00885556628737
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01008
Device Catalogue NumberPFSD01008
Device Lot NumberTU57595-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown